Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Heels hurt after landing on heels after a jump. Can It be plantar facitis?

Hello Dr.Herrick, Two days ago I jumped off a 3 meter platform, but I forgot to roll, and landed on just my feet . My heels hurt quite badly, and got a bit blue when I went swimming, but then the blueness vanished after 1/2 an hour or so. My right heel still hurts a bit, I was just wondering how it could be... I ve read a little about Plantar Facitis and it matches some* of my symptoms, for example my heel cord hurts. I feel it has gotten a bit better over these two days, I just wanted to know if you had any recomendations.... (I m 14 by the way)
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing
The change in colour around heel following fall suggest something serious. so ,my advice would be get x ray done.
Meanwhile continue with Ice fomentation, rest and limb elevation.
Take care
Dr.chugh, Orthopaedic surgeon
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor